MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Codes Break (1069); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been added which was not included with the initial report.The information has been provided in section h7 and h9 with this follow up report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Select patient information cannot be provided due to regional privacy regulations.Pump received with blank flashing white display.Unable to perform the displacement test, sleep current test, active current test and self test due to blank flashing white display.Unable to download history files and traces using thus due to blank flashing white display.Using a test pcba 1 and the original pcba 2, the pump was stuck on partial display anomaly.Using a test pcba 2 and the original pcba 1, the pump had blank flashing white display.Blank flashing white display and blank display due to corroded electronic assembly.Pump was cut open to perform visual inspection and found corroded electronic assembly, force sensor, motor, and battery tube.The j6 connector was broken off from pbca1.Test p-cap and reservoir locked properly into reservoir compartment during testing.No cracked lcd controller (pcba 1) or cracked lcd glass noted.The pump was received with cracked battery tube threads, and cracked case at corner of the belt clip rail, the following were noted during visual inspection: minor scratched display window, scratched display window cover, scratched case, and pillowing keypad overlay.Blank flashing white display was confirmed during analysis due to corroded pcba 1.Partial display anomaly was confirmed during analysis due to corroded pcba 2.Cosmetic damage was confirmed at back of the pump.Unable to download confirmed.Exposed to moisture confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information received by medtronic indicated that the customer reported that there is a crack at the back of the pump on the battery compartment area and it was reported that customer went swimming not knowing that there is a crack now the pump won¿t turn on.No harm requiring medical intervention was reported.Troubleshooting was performed.The customer discontinued using the product and pump was returned for product analysis.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
MDR Report Key20276075
Report Number2032227-2024-242043
Device Sequence Number7315709
Product Code OZP
UDI-Device Identifier00763000283513
UDI-Public(01)00763000283513(17)230226
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/26/2023
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG44X4Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/22/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2032227-07-23-2024-001-C
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale